自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 22    No. 8    August 2015

[PDF Download]    [Flash Online]

    

Flow of Burgers’ fluid over an inclined stretching sheet with heat and mass transfer
T. Hayat1, 2, Sadia Asad1, A. Alsaedi2

1. Department of Mathematics, Quaid-i-Azam University, 45320, Islamabad 44000, Pakistan;
2. Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics,
Faculty of Science, King Abdulaziz University, P. O. Box 80257, Jeddah 21589, Saudi Arabia

Abstract:Effects of heat and mass transfer in the flow of Burgers fluid over an inclined sheet are discussed. Problems formulation and relevant analysis are given in the presence of thermal radiation and non-uniform heat source/sink. Thermal conductivity is taken temperature dependent. The nonlinear partial differential equations are simplified using boundary layer approximations. The resultant nonlinear ordinary differential equations are solved for the series solutions. The convergence of series solutions is obtained by plotting the -curves for the velocity, temperature and concentration fields. Results of this work describe the role of different physical parameters involved in the problem. The Deborah numbers corresponding to relaxation time (β1 and β2) and angle of inclination (α) decrease the fluid velocity and concentration field. Concentration field decays as Deborah numbers corresponding to retardation time (β3) and mixed convection parameter (G) increase. Large values of heat generation/absorption parameters A/B, and the temperature distribution across the boundary layer increase. Numerical values of local Nusselt number, -θ′(0), and local Sherwood number, -f′(0), are computed and analyzed. It is found that θ′(0) increases with an increase in β3.

 

Key words: Burgers’ fluid; thermal radiation; inclined stretching sheet; non-uniform heat source; variable thermal conductivity

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765(中) 88836963(英) 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号